I am currently taking zyrtec, singulair, acyclovir 800mg and diavan hct12.5 and recently developed small hives on one leg from ankle to knee. Lyme Test (Western block) came back negative.
14 Mar 2012
Hello. Hives all over on the stomach, face, etc and I would say get in and see someone because that sounds like an allergy. If it shows up elsewhere you will need to have it checked out. Medication allergies are evenly spread on both sides of chest, back, face. Not one area.
If it has a bullseye look where there are light and dark,rings, see the doc right away as that is Lymes disease and an antibiotic is needed. Obviously you can get that at any time so past tests don't count. And you don't test positive right away during the rash phase, generally.
However since this is in a specific location it is probably a contact allergy. In other words you have something on your skin. Poison ivy or poison oak are contact allergies. So are various plants, creams, meds used on pets. Long list of things.
Watch to see if it is spreading. Be sure to clean the area with soap and water and don't wear the pants, socks, etc that would have touched that area. Get those in the wash with hot water and soap. Wash them alone, just in case it spreads to something else. If contact type you can use good old fashioned calamine lotion.
Hardest of all is do not itch it. Infections are quick with these kinds of things. If it really blisters up but stays in one area, go see the doc. Hope this helps, I used to get poison ivy almost every summer as a kid. It would start like that. Hope it is that simple for you, too.
- Diovan Drug Information
- Singulair Drug Information
- Zyrtec Drug Information
- Acyclovir Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Asthma -- Maintenance - Can I take sudafed PE and zertec with Singulair? I was diagnosed with asthma
... this month. I take cymbicort and singulair.
1 answer • 13 Jan 2011
My son was prescribed loratadine, singulair, flovent 110, ventolin 90, quvar 80 and proair 90... which are the best medicines to use together... the ...
1 answer • 28 Aug 2011
His dr has prescribed many things and nothing is giving him telief. Zyrtec has always helped and need to know if this will cause him any problems if ...
2 answers • 10 Nov 2015
... pressure went up so stopped taking it and started Advair diskus. My blood pressure is better but still high. Is there a maintenance medicine that ...
0 answers • 12 Nov 2015